# SDR VTZA98052

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7211
- System (JASC): 3418 · Stall Warning System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Rt Stall Vane
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/TPA - FLT 6681 - DURING CRUISE AT 0720 HOURS ON 2-8-98, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RT AOA STALL VANE HEAT FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RESET RT AOA CIRCUIT BREAKER.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
